Top answers from doctors based on your search:
Disclaimer

why do i get nauseous all of a sudden

A 43-year-old member asked:
Dr. Gordon Luk
45 years experience Gastroenterology
Seek medical care: Your question suggests that you are nauseated often, especially when you are hungry or just before mealtimes but that eating tends to make your nausea ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 14-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
When we get: Nervous the fight flight freeze response turns on to help us run or fight off the danger, be it a tiger, boss, or friend. Blood goes to arms and legs ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Marvin Den
44 years experience Internal Medicine
Many reasons: If you are sexually active you should check to see if you could be pregnant. If not, see your doctor who can do other tests to find a cause.
3
3 thanks
A 37-year-old member asked:
Dr. Victor Yang
36 years experience Gastroenterology
Ulcer or gastritis: Stomach irritations from ulcer or gastritis may be the reason. You should seek medical attention.
A 21-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
Common.: nausea and vomiting are common side effects of xulane. If it is too severe, contact your doctor for an alternative. Good luck.
1
1 comment
1
1 thank
A 37-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Acid reflux: Your symptoms are classic for acid reflux. You should take an antacid regularly, such as Pepcid or zantac (ranitidine) and eat small frequent meals.
A 18-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
When people are: Feeling emotionally upset, they can experience a physiologic reaction.
A 23-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Dizzy w/images: Please see your doctor. He/she MAY refer you to a neurologist. PERHAPS your brain is responding to the images in a way that indicates the need for d ... Read More
A 21-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Post nasal drip: Mucus is irritating. It can make you nauseous and make you vomit. Try taking an antihistamine before bedtime for relief.
1
1 thank
A 41-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Difficult: It may be a variation of migraine. I would try topirimate 50 mg at night which is easy and migraine prophylaxis, do you sleep well or grndyourteeth a ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month